Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 283, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 7, 2012, 5:10 PM CDT for 4 counties in Missouri. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 5:10 PM CDT (22:10 UTC)
- Expired
- Sep 7, 2012, 6:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dallas County, MO, Laclede County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 76 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 5:14 PM CDT | TSTM WND DMG | Marshfield, MO | POWER LINES DOWN. SMALL TREES DAMAGED. |
| Sep 7, 5:24 PM CDT | TSTM WND DMG | Lebanon, MO | TREE FELL ON HOUSE. |
| Sep 7, 5:26 PM CDT | TSTM WND DMG | 1 W Marshfield, MO | TREES AND POWER LINES DOWN. SEVEN TENTS BLOWN DOWN AT FARMERS MARKET. |
| Sep 7, 5:30 PM CDT | TSTM WND DMG | Marshfield, MO | SEVERAL TREES AND POWERLINES DOWN. |
| Sep 7, 5:34 PM CDT | TSTM WND DMG | 5 Sse Lebanon, MO | WIND STRONG ENOUGH TO SLIDE PICK-UP ON ROAD. |
| Sep 7, 5:42 PM CDT | TSTM WND DMG | Seymour, MO | SEVERAL LIMBS DOWN. WIND GUSTS ESTIMATED AT 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
678
WUUS53 KSGF 072210
SVRSGF
MOC059-105-225-229-072300-
/O.NEW.KSGF.SV.W.0283.120907T2210Z-120907T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 600 PM CDT
* AT 506 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES EAST OF BUFFALO TO MARSHFIELD TO
ROGERSVILLE...AND MOVING SOUTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. THERE HAVE BEEN NUMEROUS REPORT OF
TREES AND POWER LINES BLOWN DOWN.
IMPACT...TREE BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN.
POSSIBLE MINOR DAMAGE TO SHINGLE ROOFS AND METAL
OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BENNETT SPRINGS...BUFFALO...CHARITY...COMPETITION...CONWAY...
DAWSON...DIGGINS...DRY KNOB...DUNCAN...ELDRIDGE...ELKLAND...EXTREME
SOUTHWESTERN FORT LEONARD WOOD...FALCON...FORDLAND...GRAFF...
GROVESPRING...HARTVILLE...LEADMINE...LEBANON...LONG LANE...
LOUISBURG...LYNCHBURG...MANES...MANSFIELD...MARCH...MARSHFIELD...
MORGAN...MOUNTAIN GROVE...NIANGUA...NORTHVIEW...NORWOOD...ODIN...
PHILLIPSBURG...PLAD...PUMPKIN CENTER...RADER...ROGERSVILLE...
SEYMOUR...SLEEPER...STOUTLAND...TUNAS...TWIN BRIDGES...URBANA AND
WINDYVILLE.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 91 AND 143 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3741 9308 3780 9318 3790 9318 3787 9261
3780 9256 3783 9249 3783 9246 3786 9241
3771 9241 3765 9226 3708 9225 3709 9306
TIME...MOT...LOC 2210Z 309DEG 46KT 3764 9295 3730 9284
3704 9299
HAIL...<.75IN
WIND...70 MPH
$$
RUNNELS2 follow-up statements
470
WWUS53 KSGF 072245
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT FRI SEP 7 2012
MOC059-225-072255-
/O.CAN.KSGF.SV.W.0283.000000T0000Z-120907T2300Z/
WEBSTER MO-DALLAS MO-
545 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR DALLAS AND WEBSTER COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3742 9251 3762 9263 3769 9240 3765 9226
3708 9225 3710 9250
TIME...MOT...LOC 2245Z 257DEG 50KT 3742 9225
$$
MOC105-229-072300-
/O.CON.KSGF.SV.W.0283.000000T0000Z-120907T2300Z/
LACLEDE MO-WRIGHT MO-
545 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN WRIGHT
AND SOUTHEASTERN LACLEDE COUNTIES UNTIL 600 PM CDT...
AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES NORTH OF
MOUNTAIN GROVE...AND MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...TREE BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN.
POSSIBLE MINOR DAMAGE TO SHINGLE ROOFS AND METAL
OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
COMPETITION...DAWSON...DRY KNOB...FALCON...GRAFF...LYNCHBURG...
MANES...MOUNTAIN GROVE AND NORWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3742 9251 3762 9263 3769 9240 3765 9226
3708 9225 3710 9250
TIME...MOT...LOC 2245Z 257DEG 50KT 3742 9225
HAIL...<.75IN
WIND...70 MPH
$$
RUNNELS946
WWUS53 KSGF 072300 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT FRI SEP 7 2012
MOC105-229-072309-
/O.EXP.KSGF.SV.W.0283.000000T0000Z-120907T2300Z/
LACLEDE MO-WRIGHT MO-
600 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WRIGHT AND
SOUTHEASTERN LACLEDE COUNTIES WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING WERE MOVING EASTWARD INTO
NORTHERN TEXAS COUNTY WHERE A TORNADO WARNING HAS BEEN ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3742 9251 3762 9263 3769 9240 3765 9226
3708 9225 3710 9250
TIME...MOT...LOC 2259Z 257DEG 50KT 3746 9201
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:44 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 7, 3:44 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 344 PM CDT FRI SEP 7 2012 ...MESO-SCALE FORECAST DISCUSSION... .UPDATE... /ISSUED 330 PM CDT FRI SEP 7 2012/ A COMPLEX FORECAST SCENARIO CONTINUED TO TAKE SHAPE THIS AFTERNOON AHEAD OF A POSITIVE TILT UPPER TROUGH DROPPING SOUTH INTO THE CENTRAL U.S. AND ASSOCIATED COLD FRONT THAT STRETCHED FROM NORTHEASTERN MISSOURI TO SOUTHEASTERN KANSAS. THIS FRONT WILL PUSH STEADILY SOUTHEAST AND REACH THE INTERSTATE 44 CORRIDOR BY LATE AFTERNOON. ALSO MONITORING A MINOR SHORTWAVE TRACKING ACROSS SOUTHERN MISSOURI AHEAD OF THE FRONT. THUNDERSTORMS HAD RAPIDLY DEVELOPED AND INTENSIFIED ALONG THE APPROACHING COLD FRONT FROM WEST CENTRAL MISSOURI INTO SOUTHEASTERN KANSAS. THESE STORMS WILL CONTINUE TO CONGEAL AND MOVE FAIRLY RAPIDLY TO THE EAST. THESE STORMS WILL BECOME INCREASINGLY SURFACE BASED AND TAP INTO MODERATE INSTABILITY OF NEAR 2500 J/KG OF CAPE. NEARLY UNIDIRECTIONAL DEEP LAYER WIND FIELD AND INCREASING DEEP LAYER SHEAR WILL SUPPORT THE POTENTIAL OF DAMAGING WINDS. REPORTS FROM SOUTHEASTERN KANSAS INDICATE GUSTS UP TO 68 KTS AT COFFEYVILLE. IN ADDITION HEIGHT FALLS AND STEEPENING LAPSE RATES WILL SUPPORT THE POTENTIAL OF LARGE HAIL. HAIL UP TO THE SIZE OF TENNIS BALLS HAVE BEEN REPORTED IN SOUTHEASTERN KANSAS. ADDITIONAL SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTH CENTRAL MISSOURI AHEAD OF A MINOR SHORTWAVE. RAIN AND LIGHTNING WILL PERSIST INTO THE EVENING HOURS BEHIND THE LEADING LINE OF STORMS. THOSE WITH OUTDOOR ACTIVITIES PLANNED THIS AFTERNOON AND EVENING SHOULD CLOSELY MONITOR THE WEATHER. FOSTER && .DISCUSSION... MUCH COOLER AND DRIER WEATHER WILL ARRIVE BEHIND THE FRONT LATER TONIGHT AND INTO THE WEEKEND. NORTH WINDS WILL BE GUSTY BEHIND THE FRONT THIS EVENING INTO SATURDAY. HIGHS SATURDAY WILL REMAIN IN THE 70S WITH LOWS THE NEXT FEW NIGHTS IN THE LOWER TO MIDDLE 50S. WARMING TEMPERATURES WILL RETURN NEXT WITH DRY WEATHER CONTINUING THROUGH MID WEEK. FOSTER && .AVIATION... FOR THE 18Z TAFS...CONDITIONS THIS AFTERNOON SHOULD BE VFR IN ADVANCE OF AN APPROACHING COLD FRONT. CURRENT INDICATIONS ARE THAT THE FRONT WILL BEGIN TO PUSH THROUGH THE REGION AFTER 20-21Z AND IMPACT AREA TERMINALS THROUGH 02-03Z. DURING THIS PERIOD...MVFR TO OCCASIONAL IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE IF STORMS MOVE OVER THE AERODROMES. OTHERWISE...EXPECT MVFR CONDITIONS. LOW LEVEL WIND SHEAR WILL ALSO BE A CONCERN FROM 06-07Z THROUGH SUNRISE IN THE WAKE OF THE COLD FRONT AS COOLER AIR FILTERS INTO THE AREA. GENERALLY VFR CONDITIONS ARE THEN EXPECTED AFTER SUNRISE SATURDAY. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 7, 4:19 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 419 PM CDT FRI SEP 7 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 419 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH EAST ACROSS THE OUTLOOK AREA THIS AFTERNOON THROUGH EARLY EVENING. THERE IS AN ELEVATED RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 80 MPH...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE PRIMARY LINE OF STORMS WILL EXTEND FROM THE LAKE OF THE OZARKS TO SPRINGFIELD AND CASSVILLE BY 5 PM...AND FROM NEAR VIENNA TO FORT LEONARD WOOD AND GAINESVILLE BY 7 PM. THE ELEVATED RISK FOR SEVERE WEATHER WILL PERSIST THROUGH 9 PM AS THE STORMS PROGRESS EAST ACROSS THE REMAINDER OF THE MISSOURI OZARKS. GENERAL SHOWERS AND THUNDERSTORMS WILL CONTINUE BEHIND THE COLD FRONT WITH THE RISK OF FREQUENT CLOUD TO GROUND LIGHTNING CONTINUING THROUGH MIDNIGHT. HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS FAR SOUTH CENTRAL MISSOURI AHEAD OF THE STORMS. GUSTY NORTH WINDS UP TO 30 MPH WILL FOLLOW THE FRONTAL PASSAGE LATER THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THROUGH EARLY THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Sep 7, 4:50 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND GST POLK 37.54N 94.74W
09/07/2012 M70 MPH CRAWFORD KS EMERGENCY MNGR
REPORTED AT HIGHWAY 13 AND HIGHWAY 32.
&&
JCOLUCCILocal storm report, Sep 7, 4:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM NON-TSTM WND GST MORRISVILLE 37.48N 93.43W
09/07/2012 E80 MPH POLK MO TRAINED SPOTTER
NUMEROUS TREES DOWN AND ROOFS RIPPED OFF BARNS.
&&
JCOLUCCILocal storm report, Sep 7, 4:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 4 WNW SPRINGFIELD 37.22N 93.35W
09/07/2012 M56 MPH GREENE MO OFFICIAL NWS OBS
OBSERVED AT NWS OFFICE ASOS.
&&
JCOLUCCILocal storm report, Sep 7, 4:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST CLEVER 37.03N 93.47W
09/07/2012 M70 MPH CHRISTIAN MO TRAINED SPOTTER
MEASURED AT CLEVER HIGH SCHOOL.
&&
JCOLUCCILocal storm report, Sep 7, 5:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
500 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 7 N SPRINGFIELD 37.30N 93.29W
09/07/2012 GREENE MO LAW ENFORCEMENT
TREE ACROSS FARM ROAD 145 NEAR FARM ROAD 92. FARM ROAD
145 REPORTED COMPLETELY BLOCKED.
&&
JCOLUCCILocal storm report, Sep 7, 5:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 1 NW MARSHFIELD 37.35N 92.92W
09/07/2012 WEBSTER MO EMERGENCY MNGR
LARGE TREE REPORTED DOWN IN YARD.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:21 PM CDT | Special Weather Statement | SGF | Stone | 24 min |
| Sep 6, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 27 min |
| Sep 6, 10:15 PM CDT | Special Weather Statement | SGF | Miller | 30 min |
| Sep 6, 10:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 28 min |
| Sep 7, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 45 min |
| Sep 7, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| Sep 7, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 52 min |
| Sep 7, 3:28 PM CDT | Special Weather Statement | SGF | Howell | 32 min |
| Sep 7, 3:31 PM CDT | Special Weather Statement | SGF | Howell | 29 min |
| Sep 7, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 39 min |
| Sep 7, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 66 min |
| Sep 7, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 57 min |
| Sep 7, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more | 55 min |
| Sep 7, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 41 min |
| Sep 7, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Christian, Dade, Greene, Hickory, Jasper and 3 more | 55 min |
| Sep 7, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 18 min |
| Sep 7, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 49 min |
| Sep 7, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 44 min |
| Sep 7, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 16 min |
| Sep 7, 5:00 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 18 min |
| Sep 7, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Stone, Taney | 52 min |
| Sep 7, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 49 min |
| Sep 7, 5:52 PM CDT | Tornado Warning | SGF | Texas | 22 min |
| Sep 7, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 30 min |
| Sep 7, 6:29 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Sep 7, 6:46 PM CDT | Special Weather Statement | SGF | Oregon | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.